# SDR AALA202110216407

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 35,458 hours, 14,472 cycles
- Engine: Cfmint CFM567B242
- Engine time: 35,458 hours, 4,472 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Hub
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Component: Engine, CFM567B
- Component part number: CFM567B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE ACCOMPLISHMENT OF THE #1 ENGINE FAN BLADE LUBE MAINTENANCE REPORTED DAMAGE TO THE FAN HUB ON HUB POST #1 WITH A DEPTH OF 0.011 INCHES AND HUB POST 22 WITH A DEPTH OF 0.012 INCHES. BOTH  HUB POST ARE DAMAGED IN AREA D AND ARE OUTSIDE THE ALLOWABLE LIMITS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
